# SDR CA090309006

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shaft
- Part number: 215D8001509
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN) PART DATE OF MFG-5-14-81 THRUST REVERSER FAILED TO FULLY STOW AFTER THRUST REVERSER CHECK DURING TAXI. INVESTIGATION REVEALED THAT FLEXSHAFT P/N: 215D8011-509 HAD FAILED INTERNALLY AND CAUSED THE REVERSER TO NOT STOW.
